Alert archive / Oklahoma / Wind Advisories in 2015

Wind Advisory 11, NWS Norman, OK

November 10, 201537 counties in Oklahoma; Foard County, Hardeman County, Wilbarger County, Texas

NWS Norman, OK issued this wind advisory at Nov 10, 2015, 3:11 PM CST for 37 counties in Oklahoma; Foard County, Hardeman County, Wilbarger County, Texas. It took effect at Nov 11, 2015, 8:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2015, 3:11 PM CST (21:11 UTC)
In effect from
Nov 11, 2015, 8:00 AM CST
Expired
Nov 11, 2015, 6:00 PM CST
In force
10 hr
Issued by
NWS Norman, OK
All 40 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Foard County, TX, Hardeman County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 103 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.2 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WWUS74 KOUN 102111
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
311 PM CST TUE NOV 10 2015

OKZ007-008-012-013-016>018-021-022-033-034-110515-
/O.NEW.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/
GRANT-KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-
HARMON-GREER-
INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...
CORDELL...HOLLIS...MANGUM
311 PM CST TUE NOV 10 2015

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST WEDNESDAY. 

* WINDS: SOUTHWEST WINDS IN THE MORNING... SHIFTING TO THE
  NORTHWEST INTO THE AFTERNOON. SUSTAINED 25 TO 30 MPH... GUSTING
  TO 40 MPH.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ004>006-009>011-014-015-110515-
/O.CON.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT...
WOODWARD...FAIRVIEW...CHEYENNE...TALOGA
311 PM CST TUE NOV 10 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

* WINDS: SOUTHWEST WINDS IN THE MORNING...SHIFTING TO THE
  NORTHWEST IN THE AFTERNOON. SUSTAINED 30 TO 40 MPH...GUSTING UP
  TO 55 MPH.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS... ESPECIALLY FOR HIGH
  PROFILE VEHICLES. AREAS OF BLOWING DUST MAY ALSO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THINK ABOUT HOW THE STRONG AND POTENTIALLY DAMAGING WINDS WILL
AFFECT OUTDOOR WORK... ACTIVITIES... AND TRAVEL. MONITOR WEATHER
FORECASTS AND INFORMATION.

&&

$$

KURTZ
4 follow-up statements
920 
WWUS74 KOUN 110431
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1031 PM CST TUE NOV 10 2015

OKZ007-008-012-013-016>018-021-022-033-034-111245-
/O.CON.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/
GRANT-KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-
HARMON-GREER-
INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...
CORDELL...HOLLIS...MANGUM
1031 PM CST TUE NOV 10 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM CST
WEDNESDAY...

* WINDS: SOUTHWEST WINDS IN THE MORNING... SHIFTING TO THE 
  NORTHWEST INTO THE AFTERNOON. SUSTAINED 25 TO 30 MPH... 
  GUSTING TO 40 MPH. 

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ004>006-009>011-014-015-111245-
/O.CON.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT...
WOODWARD...FAIRVIEW...CHEYENNE...TALOGA
1031 PM CST TUE NOV 10 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM 8 AM CST WEDNESDAY
THROUGH WEDNESDAY AFTERNOON...

* WINDS: SOUTHWEST IN THE MORNING...SHIFTING TO THE NORTHWEST IN
  THE AFTERNOON. SUSTAINED 30 TO 40 MPH...GUSTING UP TO 55 MPH.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. AREAS OF BLOWING DUST MAY ALSO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THINK ABOUT HOW THE STRONG AND POTENTIALLY DAMAGING WINDS WILL
AFFECT OUTDOOR WORK... ACTIVITIES... AND TRAVEL. MONITOR WEATHER
FORECASTS AND INFORMATION.

&&

$$
261 
WWUS74 KOUN 110952
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
352 AM CST WED NOV 11 2015

OKZ004>006-009>011-014-015-111800-
/O.UPG.KOUN.HW.A.0002.151111T1400Z-151112T0000Z/
/O.EXA.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...ARNETT...
WOODWARD...FAIRVIEW...CHEYENNE...TALOGA
352 AM CST WED NOV 11 2015

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS IN THE MORNING SHIFTING TO THE NORTHWEST
  EARLY THIS AFTERNOON. SUSTAINED WINDS 30 TO 40 MPH WITH GUSTS
  OVER 50 MPH POSSIBLE.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES.

* OTHER IMPACTS: AREAS OF BLOWING DUST WILL BE POSSIBLE WHICH
  COULD SIGNIFICANTLY LOWER VISIBILITIES NEAR FRESHLY PLOWED
  FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ019-020-023>031-035>040-044-TXZ083>085-111800-
/O.EXA.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/
LOGAN-PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-KIOWA-JACKSON-TILLMAN-COMANCHE-
STEPHENS-GARVIN-COTTON-HARDEMAN-FOARD-WILBARGER-
INCLUDING THE CITIES OF...GUTHRIE...STILLWATER...ANADARKO...
YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...
WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON
352 AM CST WED NOV 11 2015

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* WINDS: SOUTHWEST WINDS IN THE MORNING SHIFTING TO THE NORTHWEST
  THIS AFTERNOON. SUSTAINED 25 TO 35 MPH GUSTING 40 TO 45 MPH.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES.

* OTHER IMPACTS: AREAS OF BLOWING DUST WILL BE POSSIBLE WHICH
  COULD SIGNIFICANTLY LOWER VISIBILITIES NEAR FRESHLY PLOWED
  FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ007-008-012-013-016>018-021-022-033-034-111800-
/O.CON.KOUN.WI.Y.0011.151111T1400Z-151112T0000Z/
GRANT-KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-BECKHAM-WASHITA-
HARMON-GREER-
INCLUDING THE CITIES OF...MEDFORD...PONCA CITY...ENID...PERRY...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...ELK CITY...SAYRE...
CORDELL...HOLLIS...MANGUM
352 AM CST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
CST THIS EVENING.

* WINDS: SOUTHWEST WINDS IN THE MORNING SHIFTING TO THE NORTHWEST
  THIS AFTERNOON. SUSTAINED WINDS 25 TO 35 MPH GUSTING 40 TO 50 MPH.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES.

* OTHER IMPACTS: AREAS OF BLOWING DUST WILL BE POSSIBLE WHICH
  COULD SIGNIFICANTLY LOWER VISIBILITIES NEAR FRESHLY PLOWED
  FIELDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
888 
WWUS74 KOUN 111957
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
157 PM CST WED NOV 11 2015

OKZ004>031-033>040-044-TXZ083>085-120000-
/O.CON.KOUN.WI.Y.0011.000000T0000Z-151112T0000Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON-HARDEMAN-FOARD-WILBARGER-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...WALTERS...QUANAH...CHILLICOTHE...CROWELL...VERNON
157 PM CST WED NOV 11 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: WEST TO NORTHWEST WINDS 25 TO 35 MPH GUSTING 40 TO 50
  MPH.

* IMPACTS: TRAVEL MAY BECOME HAZARDOUS FOR HIGH PROFILE VEHICLES.

* OTHER IMPACTS: AREAS OF BLOWING DUST WILL BE POSSIBLE WHICH 
  COULD SIGNIFICANTLY LOWER VISIBILITIES NEAR FRESHLY PLOWED 
  FIELDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
739 
WWUS74 KOUN 120005
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
605 PM CST WED NOV 11 2015

OKZ004>024-033>035-121215-
/O.EXP.KOUN.WI.Y.0011.000000T0000Z-151112T0000Z/
/O.NEW.KOUN.FR.Y.0007.151112T0900Z-151112T1400Z/
/O.NEW.KOUN.FZ.A.0001.151113T0800Z-151113T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-HARMON-GREER-KIOWA-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...HOLLIS...MANGUM...HOBART
605 PM CST WED NOV 11 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY...
...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...
...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

* TEMPERATURES: 32 TO 39 DEGREES.

* IMPACTS: AREAS OF FROST WILL DEVELOP LATE TONIGHT THROUGH EARLY
  THURSDAY MORNING. SENSITIVE PLANTS AND OTHER VEGETATION MAY BE
  DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST.

THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD.

&&

$$

OKZ025-027>029-036>039-044-121215-
/O.EXP.KOUN.WI.Y.0011.000000T0000Z-151112T0000Z/
/O.NEW.KOUN.FR.Y.0007.151112T0900Z-151112T1400Z/
OKLAHOMA-GRADY-MCCLAIN-CLEVELAND-JACKSON-TILLMAN-COMANCHE-
STEPHENS-COTTON-
INCLUDING THE CITIES OF...OKLAHOMA CITY...CHICKASHA...PURCELL...
NORMAN...MOORE...ALTUS...FREDERICK...LAWTON...DUNCAN...WALTERS
605 PM CST WED NOV 11 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CST THURSDAY...
...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

* TEMPERATURES: 36 TO 39 DEGREES.

* IMPACTS: AREAS OF FROST WILL DEVELOP LATE TONIGHT THROUGH EARLY
  THURSDAY MORNING. SENSITIVE PLANTS AND OTHER VEGETATION MAY BE
  DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST.

&&

$$

OKZ026-030-031-040-TXZ083>085-120115-
/O.EXP.KOUN.WI.Y.0011.000000T0000Z-151112T0000Z/
LINCOLN-POTTAWATOMIE-SEMINOLE-GARVIN-HARDEMAN-FOARD-WILBARGER-
INCLUDING THE CITIES OF...CHANDLER...SHAWNEE...SEMINOLE...
PAULS VALLEY...QUANAH...CHILLICOTHE...CROWELL...VERNON
605 PM CST WED NOV 11 2015

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

WIND SPEEDS HAVE DECREASED WELL BELOW 30 MPH EARLY THIS EVENING.
THEREFORE...THE ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Nov 10, 11:34 AM CST, 3 hours 37 minutes earlier.

Area forecast discussion, Nov 10, 11:34 AM CST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1134 AM CST TUE NOV 10 2015

.AVIATION...10/18Z TAF ISSUANCE...
FROM VIS SAT... AREA OF FOG IMPACTING KCSM/KHBR WILL CONTINUE TO
DISSIPATE QUICKLY THROUGH 18Z. EXPECT VFR CONDITIONS AT MOST SITES
THROUGH THE PERIOD. INCREASING WAA OVERNIGHT AHEAD OF THE
ADVANCING H500 LOW WILL RESULT IN STRATUS DEVELOPMENT OVERNIGHT
ACROSS THE REGION... WITH SEVERAL LOCATIONS... PRIMARILY ACROSS
WRN OK/WRN N TX MAY FLIRT WITH MVFR CEILINGS. WINDS WILL BE THE
PRIMARY CONCERN LATE TONIGHT THROUGH THE END OF THE PERIOD...
ESPECIALLY IN NW/W OK. BY DAYBREAK... SW WINDS WILL BE SUSTAINED
25 TO 30 KTS... GUSTING INTO THE 30S TO NEAR 40 KTS AT KGAG/KWWR.
TO THE SOUTH... STRONGER WINDS WILL INCREASE AT KCSM/KHBR... WITH
GUSTS INTO THE 30KTS RANGE BY MID MORNING... SUSTAINED IN THE 20S.

JTK

&&

.PREV DISCUSSION... /ISSUED 1029 AM CST TUE NOV 10 2015/

UPDATE...
ADJUSTED SKY COVER THIS AFTERNOON AND EVENING. REMOVED RAIN CHANCES
THIS EVENING.

DISCUSSION...
A WARM AND DRY AFTERNOON CAN BE EXPECTED TODAY.

FOG IS LIFTING ACROSS PARTS OF WESTERN OKLAHOMA NEAR ELK CITY...
CLINTON...WEATHERFORD...AND HOBART. BELIEVE THESE LOCATIONS WILL
BE MOSTLY SUNNY BY 1 PM. OTHERWISE...A GOOD AMOUNT OF SUNSHINE CAN
BE EXPECTED THIS AFTERNOON.

AFTERNOON HIGHS ARE IN GOOD SHAPE AND WERE ONLY ADJUSTED A DEGREE
OR TWO DOWNWARD IN THE CURRENT FOG/STRATUS AREA IN WESTERN
OKLAHOMA.

MBS

PREV DISCUSSION... /ISSUED 803 AM CST TUE NOV 10 2015/

UPDATE...
ADDED AREAS OF FOG MENTION IN FAR WESTERN OKLAHOMA THROUGH 10 AM
THIS MORNING. ALSO...TWEAKED CLOUD COVER TODAY...ESPECIALLY THIS
MORNING.

DISCUSSION...
VISIBILITIES HAVE DROPPED TO LESS THAN 2 MILES NEAR CLINTON AND
ELK CITY IN THE PAST HOUR. THUS...ADDED AREAS OF FOG MENTION WEST
OF A GAGE TO FAIRVIEW TO HOBART TO ALTUS LINE. DO NOT THINK FOG
WILL GET TOO WIDESPREAD OR TOO DENSE. FOG SHOULD DISSIPATE BETWEEN
9 AND 10 AM.

MBS

PREV DISCUSSION... /ISSUED 544 AM CST TUE NOV 10 2015/

DISCUSSION...
SEE AVIATION

AVIATION...
ALL TERMINALS WILL REMAIN UNDER VFR CONDITIONS THROUGH THIS
EVENING, WITH INCREASING SOUTH SFC WINDS. HOWEVER, INCREASING
MOISTURE THROUGH THE DAY WILL RESULT IN LOW STRATUS DEVELOPING
OVERNIGHT, RESULTING IN MVFR CONDITIONS EARLY WEDNESDAY MORNING AT
OUR TERMINALS.

PREV DISCUSSION... /ISSUED 512 AM CST TUE NOV 10 2015/

DISCUSSION...
AN UPPER LEVEL TROUGH WILL CONTINUE TO ADVANCE ACROSS THE WESTERN
U.S. FOR TODAY, WHILE A SFC LOW EAST OF THE COLORADO ROCKIES WILL
BEGIN DEEPENING. BY WEDNESDAY, THE UPPER LOW WILL BEGIN TO PUSH A
STRONG COLD FRONT ACROSS OUR REGION. SUSTAINED WIND SPEEDS FROM 30
TO 40 MPH, WITH STRONG GUSTS UP TO 55 MPH BEHIND THE FRONT WILL
IMPACT TRAVEL, AS A HIGH WIND WATCH WILL BE IN EFFECT ACROSS
NORTHWEST OKLAHOMA, WITH BLOWING DUST POSSIBLE ACROSS THE
REMAINDER OF WESTERN OKLAHOMA THOUGH WESTERN NORTH TEXAS. THE
FORCING FROM THE LARGE SYSTEM ALONG WITH INCREASING MOISTURE WILL
BRING A SMALL CHANCE FOR TSRA DEVELOPING AHEAD OF THE FRONT,
GENERALLY EAST OF I-44 FOR WEDNESDAY, WITH THE HIGHEST POPS ACROSS
SOUTHEAST OKLAHOMA. FOR NOW, THE THREAT FOR SEVERE THUNDERSTORMS
WILL BE WELL EAST OF OUR CWA, WITH ONLY A MARGINAL RISK ACROSS
SOUTHEAST OKLAHOMA.

COOLER AIR WILL CONTINUE POST FRONTAL THROUGH THE END OF THE WEEK,
WITH TEMPERATURES FALLING NEAR FREEZING FOR THURSDAY NIGHT/FRIDAY
MORNING ACROSS NORTHWEST OKLAHOMA. SOUTH SFC WINDS WILL GRADUALLY
RESULT IN A WARMING TREND FOR THIS WEEKEND. HOWEVER, ANOTHER
ADVANCING UPPER STORM SYSTEM WILL BRING THE NEXT CHANCE FOR TSRA
POPS BEGINNING EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  59  65  41 /   0  20  20   0
HOBART OK         72  55  66  37 /   0   0  10   0
WICHITA FALLS TX  76  61  70  41 /   0  20  20   0
GAGE OK           77  48  59  33 /   0   0   0   0
PONCA CITY OK     73  60  67  38 /   0  20  10   0
DURANT OK         73  64  74  45 /   0  20  50   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     AFTERNOON FOR OKZ004>006-009>011-014-015.

TX...NONE.
&&
Hazardous weather outlook, Nov 10, 11:36 AM CST, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1136 AM CST TUE NOV 10 2015

OKZ004>048-050>052-TXZ083>090-111745-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1136 AM CST TUE NOV 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT TONIGHT
ACROSS AREAS EAST OF ENID...EL RENO...LAWTON...AND SEYMOUR TEXAS.
NO SEVERE WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY MORNING. A FEW
STRONG TO SEVERE STORMS WILL BE POSSIBLE...MAINLY ACROSS AREAS
EAST OF ADA AND ARDMORE...WEDNESDAY MORNING. DAMAGING WINDS WILL
BE THE MAIN HAZARD.

THUNDERSTORMS WILL ENTER THE FORECAST AGAIN SUNDAY AND MONDAY.

.WIND AND BLOWING DUST...
STRONG TO VERY STRONG WEST AND NORTHWEST WINDS ARE EXPECTED
ACROSS OKLAHOMA AND WESTERN NORTH TEXAS ON WEDNESDAY. THE
WINDS WILL MAKE TRAVEL DIFFICULT AND MAY CREATE AREAS OF
BLOWING DUST...ESPECIALLY ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS. A HIGH WIND WATCH IS IN EFFECT FOR NORTHWEST OKLAHOMA.

.FIRE WEATHER...
ELEVATED WILDFIRE CONCERNS WILL BE SEEN ON WEDNESDAY AS VERY DRY
AIR AND STRONG WINDS SPREAD OVER THE REGION.

.FROST AND FREEZE...
FREEZING TEMPERATURES ALONG WITH WIDESPREAD FROST APPEARS POSSIBLE
FOR MUCH OF THE REGION THURSDAY NIGHT AND FRIDAY NIGHT.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

Nearby

Wind Advisories in Oklahoma, 2015Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.